Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Did the meds cause periodontal disease
Jul 25, 2004

I thought I was exposed to HIV a year ago, so I started taking the meds right away. It left my mouth dry and made me sick, so I stopped after a week. (I did not get HIV). Now out of nowhere my gums have receeded badly and I may need surgery for the bone. Is it possible that one week of the meds stated periodontal disease?

Response from Dr. Henry

That would be very unlikely. I recommend seeing a dentist for an evaluation. KH



Previous
terrible feelings or?
Next
IS MY RAPID WEIGHT GAIN A SIDE EFFECT OF MY MEDS ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement